# SDR DL757090947

- Difficulty date: May 29, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146N54568
- Condition: Corroded
- Location: Fs 1458
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CCOMPARTMENT FLOOR STRUCTURE AT STA 1458 TO 1472 INTERCOSTAL AND SUPPORT PLATE ARE CORRODED RBL 13.50, CP53-156-01I.
